# SDR DXTA2023090694740

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 14,109 hours, 9,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO OPEN / CLOSE THE MAIN CABIN DOOR FROM OUTSIDE OF ACFT.  REQUIRES BOTH HANDS &  ESTIMATED 40 PLUS POUNDS OF FORCE TO MOVE DOOR HANDLE DOWN.    UPPER 4 GUIDE ROLLERS APPEAR TO BE HAVE ACCESS WEAR.  PERFORMED ADJUST OF MED UPPER & LOWER LATCH ROLLERS IAW AMM 52-10-00.  PERFORMED OPS CHECK OF MED IAW 52-10-00. CHECK GOOD. DOOR OPERATES NORMALLY. PERFORMED OPS CHECK OF STEP LIGHTS. CHECK GOOD.  PERFORMED FINAL OPS CHECK OF CABIN DOOR.  CABIN DOOR DIFFICULT TO OPEN ONCE AGAIN. PERFORMED ADJUSTMENTS OF UPPER & LOWER LATCH ROLLERS. AFTER FINAL  ADJUSTMENTS, PERFORMED OPS CHECKS OF CABIN DOOR. OPS CHECK GOOD AT ALL TIMES. NO FURTHER DEFECTS NOTED.
